On a class of multiplicative arithmetic functions.
Journal für die reine und angewandte Mathematik, Tome 280 (1976), p. 157.

Voir la notice de l'article dans European Digital Mathematics Library

Classification : 11A25
@article{JRAM_1976__280_151678,
     author = {R. Sivaramakrishnan},
     title = {On a class of multiplicative arithmetic functions.},
     journal = {Journal f\"ur die reine und angewandte Mathematik},
     pages = {157},
     publisher = {mathdoc},
     volume = {280},
     year = {1976},
     zbl = {0317.10010},
     language = {un},
     url = {https://geodesic-test.mathdoc.fr/item/JRAM_1976__280_151678/}
}
TY  - JOUR
AU  - R. Sivaramakrishnan
TI  - On a class of multiplicative arithmetic functions.
JO  - Journal für die reine und angewandte Mathematik
PY  - 1976
SP  - 157
VL  - 280
PB  - mathdoc
UR  - https://geodesic-test.mathdoc.fr/item/JRAM_1976__280_151678/
LA  - un
ID  - JRAM_1976__280_151678
ER  - 
%0 Journal Article
%A R. Sivaramakrishnan
%T On a class of multiplicative arithmetic functions.
%J Journal für die reine und angewandte Mathematik
%D 1976
%P 157
%V 280
%I mathdoc
%U https://geodesic-test.mathdoc.fr/item/JRAM_1976__280_151678/
%G un
%F JRAM_1976__280_151678
R. Sivaramakrishnan. On a class of multiplicative arithmetic functions.. Journal für die reine und angewandte Mathematik, Tome 280 (1976), p. 157. https://geodesic-test.mathdoc.fr/item/JRAM_1976__280_151678/